Polynomial approximations of multivariate smooth functions from quasi-random data

Sylvain Maire 1, 2
1 TOSCA
INRIA Lorraine, CRISAM - Inria Sophia Antipolis - Méditerranée , UHP - Université Henri Poincaré - Nancy 1, Université Nancy 2, INPL - Institut National Polytechnique de Lorraine, CNRS - Centre National de la Recherche Scientifique : UMR7502
Abstract : no abstract
Document type :
Journal articles
Liste complète des métadonnées

https://hal-amu.archives-ouvertes.fr/hal-01479848
Contributor : William Domingues Vinhas <>
Submitted on : Tuesday, February 28, 2017 - 10:25:10 PM
Last modification on : Thursday, March 15, 2018 - 4:56:04 PM

Identifiers

  • HAL Id : hal-01479848, version 1

Citation

Sylvain Maire. Polynomial approximations of multivariate smooth functions from quasi-random data. Statistics and Computing, Springer Verlag (Germany), 2004, 14 (4), pp.333-336. ⟨hal-01479848⟩

Share

Metrics

Record views

346